MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL AMT SZ13 135 HIGH COL; CORAIL LINE EXTENSION IMPLANTS : HIP FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 CORAIL AMT SZ13 135 HIGH COL; CORAIL LINE EXTENSION IMPLANTS : HIP FEMORAL STEM
Model Number L971113
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Fall (1848); Inadequate Osseointegration (2646); Limb Fracture (4518)
Date of Event 04/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient fell and fractured femur resulting in a loose stem at the bone to implant interface.Hip components were explanted and replaced with new revision implants.There were no deficiencies noted with the products.Implants are not available for return.No surgical delay.Doi: unknown, dor: (b)(6) 2021, unknown affected side.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the material, manufacturing, inspection or sterile processing that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
CORAIL AMT SZ13 135 HIGH COL
Common Device Name
CORAIL LINE EXTENSION IMPLANTS : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key11724772
Report Number1818910-2021-08677
Device Sequence Number14510733
Product Code LZO
UDI-Device Identifier10603295455325
UDI-Public10603295455325
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
K190344
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL971113
Device Catalogue NumberL971113
Device Lot Number9047169
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/08/2021
Supplement Date Received by Manufacturer04/30/2021
05/19/2021
Initial Report FDA Received Date04/26/2021
Supplement Report FDA Received Date05/13/2021
05/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX +4 10D 40IDX56OD; PINN SECTOR W/GRIPTION 56MM; UNKNOWN HIP FEMORAL HEAD; ALTRX +4 10D 40IDX56OD; PINN SECTOR W/GRIPTION 56MM; UNKNOWN HIP FEMORAL HEAD
Outcome Attributed to Adverse Event Required Intervention;